Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Correction: A note on derivations and Jordan ideals in prime rings

Department of Mathematics, Punjabi University, Patiala, Punjab-147001, India

  Figure/Table
  Supplementary
  Article Metrics

Citation: Gurninder S. Sandhu, Deepak Kumar. Correction: A note on derivations and Jordan ideals in prime rings. AIMS Mathematics, 2019, 4(3): 684-685. doi: 10.3934/math.2019.3.684

References

  • 1. G. S. Sandhu, D. Kumar, A note on derivations and Jordan ideals of prime rings, AIMS Math., 2 (2017), 580-585.    
  • 2. C. L. Chuang, The additive subgroup generated by a polynomial, Israel J. Math., 59 (1987), 98-106.
  • 3. V. de Filippis, On the annihilator of commutators with derivation in prime rings, Rend. Circ. Mat. Palermo, 49 (2000), 343-352.

 

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved